Emmanuel Lépinette

                                      Research interests:  
Financial market models with transactions costs; pricing, arbitrage theory, financial market modelling.
Stochastic   calculus, random preference relations, random sets. Risk measures.  
Stochastic control, Partial differential equations in the viscosity sense.
Economics. Banking regulation.


                 


  • Chercheur en mathématiques appliquées à la finance et à l'économie au CEREMADE, Centre de Recherche en Mathématiques de la Décision, UMR 7534  du CNRS, Paris, PSL NATIONAL RESEARCH.
  • Membre du groupe de recherche GOSAEF, Tunis. 
  • Enseignant à l'université Paris Dauphine, Paris (MCF-HDR, qualifié PR.). Bureau B518ter Tel: +33 (0) 1 44 05 49 39 e-mail: emmanuel.lepinetteATceremade.dauphine.fr




Articles in international journals with referees.

  • A complement to the Grigoriev theorem for the Kabanov model (with J. Zhao). Accepted in  SIAM Theory of Probability and its Applications.
  • Random optimization on random sets. In revision in Mathematical Methods of Operations research.
  • Conditional cores and conditional convex hulls of random sets (with  Molchanov I.). Accepted in Journal of Mathematical Analysis and Applications.  https://arxiv.org/abs/1711.10303
  • Diffusion equations: convergence of the functional scheme derived from the binomial tree with local volatility for non smooth payoff functions. (with Baptiste J).  Applied Mathematical Finance, 25 (2018), 511-532.  https://hal.archives-ouvertes.fr/hal-01507267 
  • Approximation of non-Lipschitz SDEs by Picard iterations (with  Baptiste J and Grépat J.). Applied Mathematical Finance, 25(2018), 2,148-179.
  • A fractional version of the Heston model with Hurst parameter H ∈ (1/2, 1) (with  Mehrdousht F.). Dynamic Systems and Application (DSA), 26 (2017) 535-548https://papers.ssrn.com/sol3/papers.cfm?abstract_id=2884010
  • Arbitrage theory for non convex financial market models (with Tuan T.).  Stochastic Processes and Applications, 127 (2017), 10, 3331-3353.
  • New developments on the Modigliani-Miller theorem (with  Aboura S.)  SIAM Theory of Probability and its Applications, 61 (2016), 1, 114-128.
  • Consumption-investment optimization problem in a Lévy financial model with transaction costs (with  De Vallière D.,  Kabanov Y.). Finance and Stochastics, 20  (2016),3, 705-740.
  • Robust no arbitrage of the second kind with a continuum of assets and proportional transaction costs.  SIAM Journal on Financial Mathematics, 7 (2016), 1, 104-123.
  • General financial market model defined by a liquidation value process (with  Tuan T.). Stochastics,  88 (2016), 3, 437-459.  
  • Do banks satisfy the Modigliani-Miller theorem? (with  Aboura S.)  Economics Bulletin,  35 (2015), 2, 924-935.
  • Approximate hedging for non linear transaction costs on the volume of traded assets (with  Elie R.)Finance and Stochastics, 19(2015), 3, 541-581.
  • Robust no-free lunch with vanishing risk, a continuum of assets and proportional transaction costs (with Bouchard B. and  Taflin E.)  Stochastic Processes and Applications, 124 (2014), 10, 3231-3259.
  • A model of self-regulation in banking industry (with  Aboura S.). Journal of Quantitative Economics, Vol. 12 No.2 (p.31-43) July 2014.
  • Large financial markets and asymptotic arbitrage with small transaction costs (with  Klein I. and  Ostafe L.). Finance and Stochastics,  18 (2014), 4, 917-939.
  • Approximate hedging in a local volatility  model with proportional transaction costs  

    (with  Tran T.).

     

    Applied Mathematical Finance, 21  (2014), 4, 313-341. 
  • Vector valued coherent risk measure processes (with Ben Tahar I.) IJTAF, 17, 02 (2014). 
  • Essential supremum and essential maximum with respect to random preference relations (with Kabanov Y.) 

    Journal of Mathematical Economics, 49 (2013), 6, 488-495. 
  • Essential supremum with respect to a random partial order 

    ( with Kabanov Y.) Journal of Mathematical Economics, 49 (2013), 6, 478-487.   
  • Asymptotic arbitrage in large financial markets under transaction costs (with  Ostafe L.). 

    Mathematics and Financial Economics, 

    (2012), 4, 313-335.
  • The fundamental theorem of asset pricing under transaction costs (with  Guasoni P. and  Rasonyi M.).  Finance and Stochastics. 16 (2012), 4, 741-777. 
  • Parabolic schemes for quasi-linear parabolic and hyperbolic PDEs via stochastic calculus (with Darses S.).   Journal of Stochastic Analysis and Applications, 30 (2012),1, 67-99.
  • Modified Leland's strategy for constant transaction costs rate. Mathematical Finance. 22 (2012), 4, 741-752. 
  • Consistent price systems and arbitrage opportunities of the second kind in models with transaction costs (with Kabanov Y.). Finance and  Stochastics. 16, (2011), 1, 135-154.
  • Mean square error for the Leland-Lott hedging strategy: convex pay-off (with Kabanov Y.). Finance and Stochastics. 14 (2010),4, 626-667.
  • Approximate hedging of contingent claims under transaction costs .  Applied Mathematical Finance. 17 (2010), 491-518.
  • Hedging of American options under transaction costs (with De Vallière D. and Kabanov Y.). Finance and Stochastics 13 (2009), 1, 105-119.

Proceedings and book's chapters with referees.
  • Les effets controversés de la régulation des banques d'investissement et de marchés (with  Aboura S.)L'état des entreprises 2015. Editions Repères n°648 (2015).
  • On supremal and maximal sets with respect to random partial orders ( with  Kabanov Y.).  "Set Optimization - State of the Art and Applications in Finance."   Ed. A. Hamel, Springer, 151(2015), 275-291. 
  • Limit theorem for a modified Leland hedging strategy under constant transaction costs rate (with Darses S.) . Inspired by Finance,  The Musiela Festschrift, Eds. Yu. Kabanov, M. Rutkowski, T. Zariphopoulou. Springer, 159-199 (2014), Springer. 
  • Robust no arbitrage condition for continuous-time models with transaction costs.  Rec. Adv. in Financial Engineering

      (2010), 69-82

  • Arbitrage pricing under transaction costs: continuous time. Recent Advances in Financial Engineering. (2009), 91-106. 
  • Leland's approximations for concave pay-off functions. Recent Advances in Financial Engineering. (2009), 107-117. 

Preprints:
  • A new approach of risk-measure pricing (with Zhao J.) Preprint.
  • Consumption-investment optimization problem in a Lévy financial model with transaction costs with ladlag strategies (with  Tran T.). Submitted
  • Risk arbitrage and hedging to  acceptability (with  Molchanov I.). Submitted. https://arxiv.org/abs/1605.07884
  • Pricing without martingale measures (with J. Baptiste and L. Carassus). Preprint. https://hal.archives-ouvertes.fr/hal-01774150
  • Evaluation of the Fair Credit Risk Premium in Commercial Lending (with Aboura S.) Submitted.

Others:


          View my research on my SSRN Author page: http://ssrn.com/author=1798844 ) 


Subpages (2): CV Lien Etudiants
Comments